# SDR PCAA0111150

- Difficulty date: October 17, 2001
- Submitted: November 26, 2001
- Operation: Air carrier
- Aircraft: N825EX
- Make and model: Dhav DHC8102
- Aircraft serial: 388
- Aircraft time: 18,126 hours, 20,315 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Link
- Part number: 88255
- Condition: Worn
- Location: Nlg
- Component: Nlg Strut
- Component part number: 8800135
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FLEET INSPECTION OF NOSE GEAR FOR WEAR IN TRAILING ARM LINK ASSEMBLY, TRAILING ARM LINK AND PIN FOUND TO HAVE PLAY. REPLACED PISTON CAP TRAILING LINK, AND UPPER AND LOWER PINS. OPERATIONAL CHECK GOOD IN ACCORDANCE WITH COMPONENT MAINTENANCE MANUAL 32-20-11 AND 12-10-32 SHOCK STRUT SERVICING. AIRCRAFT RETURNED TO SERVICE.
